I have been suffering dizziness for 2 months now. My doctor has done all kind of test and a CT and found nothing. I'm slightly love in iron but not iron difficient. I'm slightly low in B1. I'm currently taking supplement for iron and B1 for a week. The dizziness and nausea is constantly there, low grade but I had 3 attacks at 3 different times and it seemed to relate to my eyes somehow. I noticed my eyes are extremely dry lately, for the last few months. Dry to the point that every morning I wake up already and couldn't open my eyes. I have to rub them for a while then the lids can open. I saw an opthomalogist on Friday who placed 2 tiny plugs on my lower tear duct openings to keep the treat in my eyes.
I took lots of Meclizine in the past for motion sickness and insomia and I also used Latisse for the eyelash growth. Last use on Meclizine is about 4 weeks ago. Last use on Latisse is a few months ago. Can these two cause this kind of dryness on my eyes?
3 dizziness attacks I had one time started with a glaze on the sun when I stepped out of a room. The last two happened when I diced onion and the onion made me cry.
Is the dry eye causing my dizziness and what can I do? Thank you.
dry eye doesn't usually cause dizziness. The plugs may help somewhat, as will eyelid washes/scrubs with baby shampoo, and warm compresses. Try preservative free tears when they feel dry. Meclizine will dry out your eyes and you will need to double up on the tears when you use the meclizine. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.